I've been taking norco 539 10/325 for about 10 months now. I started with 1 every night and now I take 4 daily and six on Sat and Sun. I recently started having pain in my lower back and I don't know if it because of a possible overdose to the accetamenophen or something else. Don't want to go to doctor just yet cause I don't have medical insurance and I'm afraid if they discover that I'm addicted to norco it may disqualify me and my family from getting coverage in the future due to that pre existing condition BS. I'm really worried about my health but the two times I tried to stop I got these extrem pains in my right leg and I could not sleep. Please advice any suggestion are greatly appreciated. Thanks
Hi AB666, & welcome to the site. Personally, I think you need to find out what is causing all this pain. If it's in your leg, it is probably from your lower back. Without insurance it is going to be difficult because you will need an MRI to find out what is exactly going on that you need so much pain med. If I understand you correctly, you are not getting this with a prescription? That is a dangerous way to live my friend, & if that's true don't be telling a doctor this, or you will be labeled a drug seeker & will get no help. If you are under a doctors care, there are programs that you could apply for to find out what exactly is causing your pain. The leg pain is typical for disc problems & other things, but also can be caused by stopping the pain meds, being called restless leg syndrome. that is why it is so important for you to find a way to see a doctor.
You need this sorted out & find out the cause of the pain before just taking pain pills for it. Just my thoughts... Mary
Mary's given you some good advise. Without insurance, I realize it must be frustrating. I'm assuming your doctor is prescribing the meds for your back pain, I urge you not to abuse them, but take as directed. Is it possible you could access your local health department for help, while you have no insurance? or contact a patient advocate with a local public hospital for any suggestions? If it's not restless leg syndrom, it could be the sciatic nerve causing the leg pain. If your still seeing your prescribing doctor talk to him/her about the no insurance deal and see if he/she has any suggestions to help you in your situation. I hope you get what you need, "as prescribed." Best regards, Carly
Mary, Carly thanks for the advice and just to clarify I did start of with a prescription and some where down the line it became more of a habit. I was worried that the pain in my lower back was due to the amount of norcos I was taking on a daily basis. Well just want to tell everyone that I only took two norcos as suppose to my usual 4. Going to try to taper of slow so I don't have intense withdrawal symptoms. Wish me luck!
Good luck AB666! I hope that everything works out. You DO need to see a doctor though. Hopefully you will have weaned yourself off of the Norco (take it slowly though, otherwise the pain gets worse), and you might find that you are not in that much pain after all!! We really wish you the best, and we are always here in case you need us. No judgements here.
Hello AB666, I had a scare along the same lines as yours. I got started taking norco a second time from a different Dr. cuz me before Dr. gave me one script and dat was all! So I switched Dr's, I wanted more of this drug (a red flag possibly?)
This was a Lady Dr she was new and close to me house. She prescribed me 120 of the 500/10 norco. I took a couple and felt so good I was playing loud music and dancing with my three cats. I began to think what a joy. I'm having my pain gone! So I began to break them in half which was bad cuz I lost track how many I was taking.
I took too many and got very sick for several days. I found out that was this the tylenol I could have expired. Should have gone to the ER. The moral to the story is, one needs to get informed on what they are taking. What damage can be done ..saucerman
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 2 answers
Posted 23 Aug 2011 • 2 answers
Posted 13 Mar 2012 • 2 answers
I was prescribed Norco 10/325 after two failed surgeries. Years later, Norco is no longer effective?
Posted 4 Jun 2016 • 1 answer
Posted 5 Apr 2017 • 1 answer